In this article, we study Hilbert series of non-Cohen-Maculay tangent cones for some 4-generated pseudosymmetric monomial curves. We show that the Hilbert function is nondecreasing by explicitly computing it. We also compute standard bases of these toric ideals.
Hilbert function, tangent cone, monomial curve, numerical semigroup, standard bases
"On the Hilbert series of the tangent cones for some 4-generated pseudosymmetric monomial curves,"
Turkish Journal of Mathematics: Vol. 47:
2, Article 21.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss2/21